# SDR R61A2023072100105

- Difficulty date: July 17, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N413YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000376
- Aircraft time: 23,864 hours, 16,227 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 500
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAIL 0 POSITION. IT FAILED WHEN WE EXTENDED SPEED BRAKES DESCENDING THROUGH FL200. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. TROUBLESHOT FLAP FAIL, FOUND TO BE TRANSITORY CONDITION. MESSAGE CLEARED.
